# SDR MTNA20210910002

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N987FX
- Make and model: Cessna 208B
- Aircraft serial: 208B2390
- Aircraft time: 4,362 hours, 4,870 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 359A3552
- Part serial: 9229
- Condition: Inoperative
- Location: Pilot'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT OXYGEN MASK UNUSABLE. MAINTENANCE INSPECTED AND RESECURED LENS TO MASK AND PERFORMED OPERATIONAL CHECK.
